# SDR DALA2025121909253

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 67,620 hours, 35,708 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PYLON MOUNT ALIGNMENT AFT HOLE HAS DAMAGE.   BLENDED TO REMOVE DAMAGE TO WITHIN LIMITS IAW SRM 54-51-18. (1356909).
